# SDR AMTA200800227

- Difficulty date: March 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H341BWM
- Part serial: 10418
- Condition: Unserviceable
- Location: Attitude
- Part time: 20,008 hours, 7,834 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR GYRO FLAG SHOWS AND WILL NOT ALINE.  REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR REF AMM 34-24-01-4 AND TESTED REF AMM 34-24-00-5.  OPS CHECK GOOD.  (K)
